# SDR SWAA2022022873211

- Difficulty date: November 10, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL ACCESS PANELS; PANEL 633AB HAS AREA OF CORROSION [MARKED] / EVALUATED RIGHT WING FUEL ACCESS PANEL 633AB AREA OF CORROSION FOUND NO DAMAGE LIMITS GIVEN FOR PANEL SURFACE. ORDERED AND RECIEVED SERVICABLE PANEL FOR RIGHT WING FUEL ACCESS PANEL 633AB IAW B737 SRM 51-10-02-0G-0 STEP 9C AND IPC 28-11-11-02 ATAG# RH 0133
